# SDR CA091020001

- Difficulty date: October 20, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech E-90
- Aircraft time: 25,309 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: 9912005965
- Condition: Missing
- Location: Skin
- Part time: 18,858 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP OF FUSELAGE BELLY SKINS JUST AFT OF FWD WING SPAR, AN UNUSUAL SKIN BUTT SPLICE WAS FOUND. SPLICE HAS ONLY A SINGLE ROW OF RIVETS IN A PRESSURIZED VESSEL, WHERE THERE IS NORMALLY A DOUBLE ROW. FURTHER INVESTIGATION OF THE INSTALLATIOIN DWG FOR THE SUPER SPAR KIT NR 90-4077, SHOWS THE SKIN IS TO BE CUT AND A SECTION REMOVED IN THIS AREA TO ACCOMMODATE THE NEW SPAR. A NEW SKIN SECTION PN 90-120035-27 IS THEN INSTALLED AND BUTT TO THE ORIGINAL SKIN. THE DRAWINGS SHOW INTERNAL STRAPS PICKING UP A SINGLE ROW OF RIVETS AND 2 WIDER EXTERNAL SPLICE PLATES PN 99-120059-65 INSTALLED OVER THIS SKIN SPLICE PICKING UP A SECOND ROW OF RIVETS. THESE EXTERNAL SPLICE PLATES WERE NEVER INSTALLED BY THE AGENCY THAT PERFORMED THE SPAR REPLACEMENT WHICH EXPLAINS WHY THERE IS ONLY A SINGLE ROW OF RIVETS.   VISUAL INSP AND RECORDS SHOW NO REPAIRS OR ALTERATIONS IN THIS AREA SINCE SPAR REPLACEMENT BY MFG  ON MARCH 5, 1984. THE AIRCRAFT HAS FLOWN 18858 HOURS AND APPROX 19000 CYCLES IN THIS CONDITION. THE PN OF THE AFFECTED BELLY SKINS ARE 50-120156-81 AND -82. A REPRESENTATIVE WAS INFORMED OF THIS ERROR.
